# SDR AALA202412248326

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 27,335 hours, 10,872 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M20392
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 SLIDE REQUIRES SCHEDULED REPLACEMENT. WHILE PERFORMING A SCHEDULE REPLACEMENT SLIDE WAS UNRAVELING OUT OF ITS PACK. MAINTENANCE REPLACED PER J/C 26L00025011.
